# SDR DHL98805001

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION LEFT AND RIGHT SIDE OF FUSELAGE AT STA 1680 AT LONGERON NR 30.  ACCOMPLISHED DOUBLER  REPAIR AT LEFT SIDE.  CLEANED RIGHT SIDE, WITHIN LIMITS, PER SRM 51-8-1 AND 53-2-1.
